Functor of Idempotent Probability Measures with Compact Support and Open Mappings

Cover Page

Cite item

Abstract

In this paper, we show that the functor of idempotent probability measures with compact support acting in the category of Tikhonov spaces and their continuous mappings is normal. It is found that this functor is monodic. Further, it is proved that the functor of idempotent probability measures with compact support preserves the openness of continuous mappings of Tikhonov spaces.

About the authors

A. Ya. Ishmetov

Tashkent Institute of Architecture and Civil Engineering

Author for correspondence.
Email: ishmetov_azadbek@mail.ru
Tashkent, Uzbekistan

References

  1. Аль-Кассас Ю. Метризуемость и паракомпактность пространств вероятностных мер// Дисс. к.ф.-м.н. - М.: МГУ, 1991.
  2. Заитов А. А. О продолжении слабо аддитивных функционалов// Докл. АН РУз. - 2005. - № 5. - С. 3-7.
  3. Заитов А. А. Теорема об открытом отображении пространств слабо аддитивных однородных функционалов// Мат. заметки. - 2010. -88, № 5. - С. 683-688.
  4. Заитов А. А. Геометрические и топологические свойства подпространства Pf(X) вероятностных мер// Изв. вузов. Сер. мат. - 2019. - № 10. - С. 28-37.
  5. Заитов А. А., Ишметов А. Я. О монаде, порожденной функтором Iβ// Вестн. НУУз. - 2013. - № 2. - С. 61-64.
  6. Заитов А. А., Ишметов А. Я. Гомотопические свойства пространства If(X) идемпотентных вероятностных мер// Мат. заметки. - 2019. -106, № 4. - С. 531-542.
  7. Заитов А. А., Тожиев И. И. Функциональные представления замкнутых подмножеств компакта// Узб. мат. ж. - 2010. - № 1. - С. 53-63.
  8. Заитов А. А., Холтураев Х. Ф. О взаимосвязи функторов P вероятностных мер и I идемпотентных вероятностных мер// Узб. мат. ж. - 2014. - № 4. - С. 36-45.
  9. Заричный М. М. Пространства и отображения идемпотентных мер// Изв. РАН. Сер. мат. - 2010. -74, № 3. - С. 45-64.
  10. Ишметов А. Я. О функторе идемпотентных вероятностных мер с компактными носителями// Узб. мат. ж. - 2010. - № 1. - C. 72-80.
  11. Колокольцов В. Н. Идемпотентные структуры в оптимизации// Итоги науки и техн. Сер. Соврем. мат. и ее прил. - 1999. -65. - С. 118-174.
  12. Колокольцов В. Н., Маслов В. П. Идемпотентный анализ как аппарат теории управления. I// Функц. анализ и его прилож. - 1989. -23, № 1. - С. 1-14.
  13. Колокольцов В. Н., Маслов В. П. Идемпотентный анализ как аппарат теории управления и оптимального синтеза. II// Функц. анализ и его прилож. - 1989. -23, № 4. - С. 53-62.
  14. Литвинов Г. Л., Маслов В. П., Шпиз Г. Б. Идемпотентный функциональный анализ. Алгебраический подход// Мат. заметки. - 2001. -69, № 5. - С. 758-797.
  15. Маслов В. П., Колокольцов В. Н. Идемпотентный анализ и его применение в оптимальном управлении. - M.: Физматлит, 1994.
  16. Тайманов А. Д. О замкнутых отображениях// Мат. сб. - 1955. - 46. - С. 349-352.
  17. Федорчук В. В. Многозначные ретракции и характеризация n-мягких отображений// Тр. Моск. мат. об-ва. - 1988. -51. - С. 169-207.
  18. Федорчук В. В. Вероятностные меры в топологии// Усп. мат. наук. - 1991. -46, № 1. - С. 41-80.
  19. Федорчук В. В., Садовничий Ю. В. О некоторых топологических и категорных свойствах знакопеременных мер// Фундам. и прикл. мат. - 1999. - 5, № 2. - С. 597-618
  20. Федорчук В. В., Филиппов В. В. Общая топология. Основные конструкции. - М.: МГУ, 1988.
  21. Чигогидзе А. Ч. О продолжении нормальных функторов// Вестн. Моск. ун-та. Сер. 1. Мат. Мех. - 1984. - № 6. - С. 23-26.
  22. Щепин Е. В. Функторы и несчетные степени компактов// Усп. мат. наук. - 1981. -36, № 3. - С. 3-62.
  23. Aubin J. P. Dynamic economic theory: A viability approach. - Berlin-Heidelberg: Springer-Verlag, 1997.
  24. Eilenberg S., Moore J. Adjoint functors and triples// Ill. J. Math. - 1965. - 9, № 3. - С. 381-398.
  25. Radul T. N. On the functor of order-preserving functionals// Comment. Math. Univ. Carolin. - 1998. - 39, № 3. - С. 609-615.
  26. Radul T. Idempotent measures: absolute retracts and soft maps// ArXiv. - 2018. - 1810.09140v1 [math.GN].
  27. Zaitov A. A. Order-preserving variants of the basic principles of functional analysis// Fundame. J. Math. Appl. - 2019. -2, № 1. - С. 10-17.
  28. Zaitov A. A. On a metric on the space of idempotent probability measures// Appl. Gen. Topol. - 2020. - 21, № 1. - С. 35-51.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies